Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


$L_ \infty$-boundedness of $L_ 2$-projections on splines for a multiple geometric mesh
HTML articles powered by AMS MathViewer

by Rong Qing Jia PDF
Math. Comp. 48 (1987), 675-690 Request permission


This paper concerns the ${L_2}$-projectors from ${L_\infty }$ to the normed linear space of polynomial splines. It is shown that for the multiple geometric meshes the ${L_\infty }$ norms of the corresponding ${L_2}$-projectors are bounded independently of the mesh ratio.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 41A15, 15A60
  • Retrieve articles in all journals with MSC: 41A15, 15A60
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 48 (1987), 675-690
  • MSC: Primary 41A15; Secondary 15A60
  • DOI:
  • MathSciNet review: 878699